# SDR TSAA9851314

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FRAME CRACKED AT BS 325 ABOVE STR 27L (ACCESS FOR E/E COMPARTMENT UNDER PITCH CONTROL CHANNEL BOX).  REPAIRED PER SRM 51-40-3.  AIRCRAFT RETURNED TO SERVICE.  TAT:  31,369.6 HRS.  TAC:  37,949.  (X)
